Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 61, NWS Albuquerque, NM

September 4, 2014Colfax County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 4, 2014, 5:23 PM MDT for Colfax County, New Mexico. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2014, 5:23 PM MDT (23:23 UTC)
Expired
Sep 4, 2014, 7:00 PM MDT
In force
97 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Colfax County, NM

The radar

The Cannon AFB radar (KFDX), 210 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
2487 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WGUS55 KABQ 042323
FFWABQ
NMC007-050100-
/O.NEW.KABQ.FF.W.0061.140904T2323Z-140905T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT THU SEP 4 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 700 PM MDT

* AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM REPEATING THUNDERSTORMS NEAR SPRINGER. THE 
  STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3646 10466 3651 10442 3622 10438 3622 10455

$$
43
1 follow-up statement
603 
WGUS75 KABQ 050102
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
702 PM MDT THU SEP 4 2014

NMC007-050112-
/O.EXP.KABQ.FF.W.0061.000000T0000Z-140905T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLFAX NM-
702 PM MDT THU SEP 4 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL COLFAX
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3646 10466 3651 10442 3622 10438 3622 10455

$$
43

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 3:29 PM MDT, 1 hour 54 minutes earlier.

Area forecast discussion, Sep 4, 3:29 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT THU SEP 4 2014

.SYNOPSIS...
MUCH WETTER CONDITIONS EXPECTED THROUGH THE END OF THE WEEK INTO
THIS WEEKEND. SCATTERED SHOWERS AND THUNDERSTORMS HAVE FORMED
ALONG THE CENTRAL MOUNTAIN CHAIN AND AREAS ACROSS THE SOUTH AND
SOUTH CENTRAL. A BACKDOOR COLD FRONT WILL PUSH SOUTH INTO THE
STATE FRIDAY BRINGING ADDITIONAL MOISTURE AND COOLER TEMPERATURES
TO MUCH OF EASTERN NEW MEXICO. HEAVY RAINS WILL BE POSSIBLE IN
SOME AREAS OF SOUTH CENTRAL AND EAST CENTRAL NEW MEXICO LEADING TO
A CONCERN FOR FLASH FLOODING THROUGH SATURDAY MORNING.
TEMPERATURES WILL REMAIN NEAR TO WELL BELOW NORMAL SATURDAY
BEFORE BEGINNING TO WARM SUNDAY AND INTO EARLY NEXT WEEK.

&&

.DISCUSSION...
MONSOONAL MOISTURE HAS BEGUN TO MOVE INTO THE FORECAST AREA AND
WILL CONTINUE INTO THIS WEEKEND. THE HIGHEST THREAT AREAS TODAY
INTO TONIGHT WILL BE ACROSS THE CENTRAL MOUNTAIN CHAIN AND
NORTHEAST NEW MEXICO...WITH INCREASING PRECIPITATION CHANCES
OVERNIGHT. DAYTIME HIGHS WILL TAKE A DIVE ON FRIDAY ACROSS EAST
AND CENTRAL NM AS A BACKDOOR COLD FRONT PUSHES SOUTH INTO THE
REGION. THIS FRONT WILL ADD MOISTURE AS WELL AS A FORCING
MECHANISM FOR SIGNIFICANT RAINFALL AMOUNTS ACROSS THE EASTERN
PLAINS AND SOUTH CENTRAL MOUNTAINS. HAVE ISSUED A FLASH FLOOD
WATCH FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL NEW MEXICO
DUE TO ANTECEDENT CONDITIONS AS WELL AS PROLONGED PERIODS OF
ADDITIONAL RAIN OVER THE NEXT 24-48 HOURS. HIGHEST QPF DURING THIS
PERIOD WILL BE OVER THE EAST CENTRAL PLAINS...BUT CONFIDENCE IN
EXACT LOCATION AND ACTUAL FLASH FLOOD POTENTIAL PRECLUDES
INCLUDING THOSE ZONES TO THE WATCH. THE COLD FRONT HAS SLOWED SLIGHTLY
FROM PREVIOUS MODEL RUNS...CURRENT TIMING HAS IT MAKING IT THROUGH
THE CENTRAL VALLEY FRIDAY NIGHT INTO SATURDAY MORNING WHEN BREEZY
EAST WINDS ARE EXPECTED.

THE UPPER LEVEL PATTERN REMAINS LARGELY UNCHANGED INTO THE WEEKEND
WITH THE CONTINUED MONSOONAL MOISTURE STREAMING NORTH FROM MEXICO.
THE MOISTURE WILL MOVE SOUTHWARD FRIDAY NIGHT INTO SATURDAY...FAVORING
THE EASTERN PLAINS AND THE SOUTHWEST MOUNTAINS. TRENDED POPS UP
OVER THOSE AREAS...BUT OVERCAST CLOUD DECKS AND LITTLE HEATING
COULD LIMIT AMOUNT OF STORM ACTIVITY. CONDITIONS WILL SLOWLY DRY
INTO SUNDAY WITH PRECIPITATION FOCUS SHIFTING TO THE NM/AZ BORDER.

THE STORY INTO EARLY NEXT WEEK REMAINS UNCERTAIN AS MODELS
CONTINUE TO DISAGREE ON THE EXACT PATH OF HURRICANE NORBERT. GFS
ABSORBS THE SYSTEM WITHIN A LARGE TROUGH AXIS...AND BRINGS THE
MOISTURE AROUND THE HIGH THROUGH TUESDAY BEFORE DRYING OUT THE
STATE IN NW FLOW. THE ECMWF LETS NORBERT MEANDER OUT IN THE
PACIFIC...CREATING A PERIOD OF RECYCLED MOISTURE WITH WEAK
WESTERLY FLOW OVER THE STATE. EITHER WAY...TRENDS FOR A MASS
INFLUX OF MOISTURE IS NOT LOOKING LIKE IT WILL AFFECT NEW MEXICO
BUT WILL BE SOMETHING TO WATCH. OTHERWISE...A SLOW WARMING AND
DRYING TREND IS ON TAP FOR NEXT WEEK.

21/24

&&

.FIRE WEATHER...
MOISTURE AND CHANCES OF WETTING RAIN TO STEADILY INCREASE TONIGHT
THROUGH SATURDAY AND CONTINUE ACROSS THE WEST SUNDAY INTO MONDAY.

UPPER LEVEL HIGH PRESSURE CURRENTLY CENTERED OVER EAST TEXAS WITH AN
UPPER TROUGH EXTENDING FROM SOUTH CENTRAL CANADA TO NORTHERN CALIFORNIA
AND HURRICANE NORBERT SOUTH OF BAJA. PRECIPITABLE WATER AND SURFACE
MOISTURE INCREASING OVER AND SOUTH OF NEW MEXICO.

SHOWERS AND THUNDERSTORMS...SOME PRODUCING HEAVY RAIN...CURRENTLY
MOVING SOUTH TO NORTH NORTHEAST OVER CENTRAL AND WESTERN ZONES TO
PERSIST INTO THE EVENING HOURS WITH A BAND OF WETTING RAIN
STRETCHING FROM SOUTH CENTRAL TO NORTHEAST ZONES CONTAINING
OVERNIGHT. THE LITTLE BEAR BURN SCAR HAS ALREADY REPORTED BETWEEN
ONE AND TWO INCHES OF RAIN TODAY...WITH MORE EXPECTED OVERNIGHT AND
TOMORROW. FLASH FLOODING WILL BE A RISK IN THIS AREA THROUGH
TOMORROW AND POSSIBLY THROUGH SATURDAY.

THE UPPER HIGH BUILDS TO THE WEST ON FRIDAY AS NORBERT MOVES TO THE
NORTH NORTHWEST. A BACK DOOR FRONT WILL PUSH INTO THE NORTHEAST BY
MID DAY AND THROUGH THE REMAINDER OF THE PLAINS THROUGH THE EVENING
USHERING IN ADDITIONAL LOW LEVEL MOISTURE. CENTRAL HIGH TERRAIN AND
THE EASTERN PLAINS SHOULD RECEIVE GOOD AMOUNTS OF WETTING RAIN.

THE FRONT WILL REACH THE CONTINENTAL DIVIDE THEN THE ARIZONA BORDER
EARLY SATURDAY...WITH GAP WINDS DURING THE FRIDAY NIGHT HOURS. BEST
CHANCES FOR PRECIPITATION HOWEVER REMAIN ACROSS THE CENTRAL AND
SOUTHEAST ZONES AS SOME DRIER MID LEVEL AIR WORKS INTO THE NORTHWEST
WITH WEAK UPPER LEVEL DYNAMICS OVER NORTHWEST AND WEST CENTRAL
ZONES.

BY SUNDAY AND MONDAY THE UPPER RIDGE BUILDS OVER THE GREAT BASIN AND
THE MONSOON PLUME EXTENDS OVER ARIZONA AND WESTERN NEW
MEXICO...SUPPORTING A SHIFT IN WETTING RAIN FROM EAST TO WESTERN
ZONES.  THEREAFTER...UNCERTAINTY EXISTS BUT CURRENTLY ADVERTISING A
DRYING TREND STARTING TUESDAY OF NEXT WEEK.

05

&&

.AVIATION...
18Z TAF CYCLE
LOW CLOUDS OVER EASTERN PLAINS HAVE NEARLY DISSIPATED THOUGH
MOISTURE IS INCREASING ALL AREAS. SHOWERS AND THUNDERSTORMS TO
DEVELOP OVER THE WEST AS WELL AS THE NORTH AND SOUTH CENTRAL HIGH
TERRAIN THIS AFTERNOON AND INCREASE IN COVERAGE THIS EVENING. A
BAND OF SHOWERS AND THUNDERSTORMS EXTENDING FROM SOUTH CENTRAL
ZONES TO THE NORTHEAST PLAINS IS EXPECTED TO PERSIST DURING THE
OVERNIGHT HOURS. THUS MVFR CIGS ARE POSSIBLE CENTRAL AND EASTERN
ZONES AND MOST LIKELY SOUTH CENTRAL HIGH TERRAIN AND ADJACENT
EASTERN HIGHLANDS. A BACK DOOR FRONT WILL MOVE INTO THE NORTHEAST
PLAINS EARLY TO MID FRIDAY PROVIDING A FOCUS FOR PRECIPITATION
ACROSS THE EAST ON FRIDAY.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  55  86  58  85 /  30  20  20  20
DULCE...........................  47  78  48  79 /  50  30  40  30
CUBA............................  50  77  51  76 /  50  40  40  40
GALLUP..........................  49  82  54  80 /  30  20  20  20
EL MORRO........................  49  77  52  75 /  40  30  30  20
GRANTS..........................  53  80  54  76 /  40  30  30  20
QUEMADO.........................  53  78  53  76 /  40  30  30  30
GLENWOOD........................  54  84  54  84 /  40  40  40  40
CHAMA...........................  45  72  44  74 /  60  40  40  30
LOS ALAMOS......................  57  74  55  74 /  50  50  60  40
PECOS...........................  53  70  52  69 /  70  70  60  50
CERRO/QUESTA....................  51  70  50  71 /  60  60  50  40
RED RIVER.......................  45  59  44  62 /  70  70  60  50
ANGEL FIRE......................  42  64  41  65 /  70  80  60  50
TAOS............................  51  73  50  74 /  50  40  50  30
MORA............................  51  67  49  66 /  70  70  70  50
ESPANOLA........................  53  78  52  78 /  50  40  50  30
SANTA FE........................  58  74  58  73 /  60  50  50  40
SANTA FE AIRPORT................  56  77  56  75 /  50  40  50  30
ALBUQUERQUE FOOTHILLS...........  63  79  61  76 /  50  40  50  30
ALBUQUERQUE HEIGHTS.............  66  82  63  79 /  50  40  50  30
ALBUQUERQUE VALLEY..............  64  84  60  81 /  40  30  50  30
ALBUQUERQUE WEST MESA...........  62  81  60  78 /  40  30  50  30
LOS LUNAS.......................  60  81  57  79 /  50  30  40  30
RIO RANCHO......................  61  82  59  78 /  40  30  40  30
SOCORRO.........................  65  83  61  79 /  60  40  50  40
SANDIA PARK/CEDAR CREST.........  57  76  55  72 /  50  50  50  40
TIJERAS.........................  58  76  56  73 /  50  50  60  40
MORIARTY/ESTANCIA...............  53  74  49  70 /  60  60  60  40
CLINES CORNERS..................  56  72  52  66 /  60  50  60  50
GRAN QUIVIRA....................  57  74  55  71 /  60  60  60  40
CARRIZOZO.......................  61  77  60  70 /  50  50  60  40
RUIDOSO.........................  56  70  55  65 /  70  60  90  60
CAPULIN.........................  53  61  48  64 /  80  70  50  30
RATON...........................  55  67  50  70 /  70  60  50  40
SPRINGER........................  55  68  50  70 /  60  70  60  50
LAS VEGAS.......................  53  68  50  66 /  50  60  70  50
CLAYTON.........................  59  68  51  68 /  60  70  50  30
ROY.............................  56  68  51  65 /  60  70  70  60
CONCHAS.........................  63  75  59  70 /  50  70  70  60
SANTA ROSA......................  62  75  59  69 /  50  60  70  70
TUCUMCARI.......................  64  79  59  71 /  50  70  60  70
CLOVIS..........................  63  80  58  70 /  40  50  70  60
PORTALES........................  65  81  61  72 /  40  50  70  60
FORT SUMNER.....................  63  78  61  72 /  50  60  70  70
ROSWELL.........................  68  84  65  73 /  30  50  70  60
PICACHO.........................  62  76  59  68 /  50  50  80  70
ELK.............................  60  72  57  65 /  70  70  90  70

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT
FOR THE FOLLOWING ZONES...NMZ523>526-539-540.

&&

21/24
Hazardous weather outlook, Sep 4, 5:16 AM MDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 AM MDT THU SEP 4 2014

NMZ501>540-051200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
516 AM MDT THU SEP 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
OVERNIGHT...GENERALLY ACROSS CENTRAL AND WESTERN PORTIONS OF THE
AREA. STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...SMALL HAIL AND
WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL INCREASE IN COVERAGE ON FRIDAY AND SATURDAY AS
STORM MOTION SLOWS AND A BACKDOOR FRONT PUSHES SOUTH AND WEST
ACROSS THE AREA. HEAVY RAINFALL POTENTIAL WILL BE ENHANCED DURING
THIS PERIOD WITH THE THREAT OF FLASH FLOODING...MAINLY ACROSS THE
EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS. THIS INCLUDES THE
LITTLE BEAR BURN AREA. A FLASH FLOOD WATCH MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

11

In the hours before

Local storm report, Sep 4, 1:48 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
148 PM MDT THU SEP 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             CIMARRON                36.51N 104.91W
09/04/2014  M1.00 INCH       COLFAX             NM   LAW ENFORCEMENT

&&

EVENT NUMBER ABQ1401149

TRM
Local storm report, Sep 4, 1:54 PM MDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
154 PM MDT THU SEP 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             1 E CIMARRON            36.51N 104.90W
09/04/2014  E1.00 INCH       COLFAX             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1401150

43
Local storm report, Sep 4, 2:38 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT THU SEP 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     3 NW MAXWELL            36.57N 104.59W
09/04/2014  E58 MPH          COLFAX             NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ1401151

TRM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 1:03 PM MDTAreal Flood AdvisoryABQLincoln117 min
Sep 4, 1:22 PM MDTAreal Flood AdvisoryABQTorrance113 min
Sep 4, 1:33 PM MDTSevere Thunderstorm WarningABQColfax42 min
Sep 4, 1:58 PM MDTSevere Thunderstorm WarningABQChaves47 min
Sep 4, 2:16 PM MDTSevere Thunderstorm WarningABQColfax16 min
Sep 4, 2:27 PM MDTSevere Thunderstorm WarningABQSan Miguel33 min
Sep 4, 2:59 PM MDTAreal Flood AdvisoryABQLincoln91 min
Sep 4, 3:33 PM MDTFlash Flood WatchABQ37 hr
Sep 4, 4:08 PM MDTAreal Flood AdvisoryABQColfax112 min
Sep 4, 4:31 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia119 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.